We present an algorithmic procedure to desingularize every 3dimensional toric variety, while keeping under control the Euler characteristic of the varieties computed during the process. We prove that our upper bounds for the Euler characteristic of the desingularized toric varieties are the best possible.

An algorithmic desingularization of 3-dimensional toric varieties / D. MUNDICI; AGUZZOLI S.. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - STAMPA. - 46:(1994), pp. 557-572. [10.2748/tmj/1178225680]

An algorithmic desingularization of 3-dimensional toric varieties

MUNDICI, DANIELE;
1994

Abstract

We present an algorithmic procedure to desingularize every 3dimensional toric variety, while keeping under control the Euler characteristic of the varieties computed during the process. We prove that our upper bounds for the Euler characteristic of the desingularized toric varieties are the best possible.
46
557
572
D. MUNDICI; AGUZZOLI S.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/311867
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 12
social impact